Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article suivant
Marcellini, Paolo
Everywhere regularity for a class of elliptic systems without growth conditions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Sér. 4, 23 no. 1 (1996), p. 1-25
Texte intégral djvu | pdf | Analyses MR 1401415 | Zbl 0922.35031 | 4 citations dans Numdam

URL stable: http://www.numdam.org/item?id=ASNSP_1996_4_23_1_1_0

Bibliographie

[1] E. Acerbi - N. Fusco, Partial regularity under anisotropic (p,q) growth conditions, J. Differential Equations 107 (1994), 46-67.  MR 1260848 |  Zbl 0807.49010
[2] T. Bhattacharya - F. Leonetti, W2,2 regularity for weak solutions of elliptic systems with nonstandard growth, J. Math. Anal. Appl. 176 (1993), 224-234.  MR 1222166 |  Zbl 0809.35008
[3] M. Chipot - L.C. Evans, Linearization at infinity and Lipschitz estimates for certain problems in the calculus of variations, Proc. Roy. Soc. Edinburgh Sect. A 102 (1986), 291-303.  MR 852362 |  Zbl 0602.49029
[4] H.J. Choe, Interior behaviour of minimizers for certain functionals with nonstandard growth, Nonlinear Anal. Theory Methods Appl. 19 (1992), 933-945.  MR 1192273 |  Zbl 0786.35040
[5] E. De Giorgi, Un esempio di estremali discontinue per un problema variazionale di tipo ellittico, Boll. Un. Mat. Ital. 1 (1968), 135-137.  MR 227827 |  Zbl 0155.17603
[6] E. Di Benedetto, C1+α local regularity of weak solutions of degenerate elliptic equations, Nonlinear Anal. Theory Methods Appl. 7 (1983), 827-850.  Zbl 0539.35027
[7] D.M. Duc - J. Eells, Regularity of exponentially harmonic functions, Internat. J. Math. 2 (1991), 395-408.  MR 1113568 |  Zbl 0751.58007
[8] L.C. Evans, A new proof of local C1,α regularity for solutions of certain degenerate elliptic p.d.e., J. Differential Equations 45 (1982), 356-373.  Zbl 0508.35036
[9] N. Fusco - C. Sbordone, Higher integrability of the gradient of minimizers of functionals with nonstandard growth conditions, Comm. Pure Appl. Math. 43 (1990), 673-683.  MR 1057235 |  Zbl 0727.49021
[10] M. Giaquinta, Multiple integrals in the calculus of variations and nonlinear elliptic systems, Annals of Math. Studies 105, Princeton Univ. Press, Princeton NJ, 1983.  MR 717034 |  Zbl 0516.49003
[11] M. Giaquinta - G. Modica, Remarks on the regularity of the minimizers of certain degenerate functionals, Manuscripta Math. 57 (1986), 55-99.
Article |  MR 866406 |  Zbl 0607.49003
[12] E. Giusti, Regolarità parziale delle soluzioni di sistemi ellittici quasi lineari di ordine arbitrario, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 23 (1969), 115-141.
Numdam |  MR 247258 |  Zbl 0175.40102
[13] E. Giusti - M. Miranda, Un esempio di soluzioni discontinue per un problema di minimo relativo ad un integrale regolare del calcolo delle variazioni, Boll. Un. Mat. Ital. 2 (1968), 1-8.  MR 232265 |  Zbl 0155.44501
[14] E. Giusti - M. Miranda, Sulla regolarità delle soluzioni deboli di una classe di sistemi ellittici quasi-lineari, Arch. Rational Mech. Anal. 31 (1968), 173-184.  MR 235264 |  Zbl 0167.10703
[15] O. Ladyzhenskaya - N. Ural'tseva, Linear and quasilinear elliptic equations, in " Mathematics in Science and Engineering", Vol. 46, Academic Press, San Diego, 1968.  MR 244627 |  Zbl 0164.13002
[16] J. Lewis, Regularity of derivatives of solutions to certain degenerate elliptic equations, Indiana Univ. Math. J. 32 (1983), 849-858.  MR 721568 |  Zbl 0554.35048
[17] G.M. Lieberman, On the regularity of the minimizer of a functional with exponential growth, Comment. Math. Univ. Carolin. 33 (1992), 45-49.
Article |  MR 1173745 |  Zbl 0776.49026
[18] G.M. Lieberman, Gradient estimates for a class of elliptic systems, Ann. Mat. Pura Appl. 164 (1993), 103-120.  MR 1243951 |  Zbl 0819.35019
[19] J.J. Manfredi, Regularity for minima of functionals with p-growth, J. Differential Equations 76 (1988), 203-212.  MR 969420 |  Zbl 0674.35008
[20] P. Marcellini, Regularity of minimizers of integrals of the calculus of variations with non standard growth conditions, Arch. Rational Mech. Anal. 105 (1989), 267-284.  MR 969900 |  Zbl 0667.49032
[21] P. Marcellini, Regularity and existence of solutions of elliptic equations with p, q-growth conditions, J. Differential Equations 90 (1991), 1-30.  MR 1094446 |  Zbl 0724.35043
[22] P. Marcellini, Regularity for elliptic equations with general growth conditions, J. Differential Equations 105 (1993), 296-333.  MR 1240398 |  Zbl 0812.35042
[23] E. Mascolo - G. Papi, Local boundedness of minimizers of integrals of the calculus of variations, Ann. Mat. Pura Appl. 167 (1994), 323-339.  MR 1313560 |  Zbl 0819.49023
[24] C.B. Morrey, Partial regularity results for non-linear elliptic systems, J. Math. and Mech. 17 (1968), 649-670.  MR 237947 |  Zbl 0175.11901
[25] J. Ne, Example of an irregular solution to a nonlinear elliptic system with analytic coefficients and conditions for regularity, Theory of Nonlinear Operators, Abhandlungen der Akad. der Wissen. der DDR, 1977. Proc. of a Summer School held in Berlin in 1975.  MR 509483 |  Zbl 0372.35031
[26] J.P. Raymond, Lipschitz regularity of solutions of some asymptotically convex problems, Proc. Royal Soc. Edinburgh Sect. A 117 (1991), 59-73.  MR 1096219 |  Zbl 0725.49012
[27] G. Talenti, Boundedness of minimizers, Hokkaido Math. J. 19 (1990), 259-279.  MR 1059170 |  Zbl 0723.58015
[28] P. Tolksdorff, Everywhere regularity for some quasilinear systems with a lack of ellipticity, Ann. Mat. Pura Appl. 134 (1983), 241-266.  MR 736742 |  Zbl 0538.35034
[29] K. Uhlenbeck, Regularity for a class of non-linear elliptic systems, Acta Math. 138 (1977), 219-240.  MR 474389 |  Zbl 0372.35030
Copyright Cellule MathDoc 2014 | Crédit | Plan du site